# SDR AALA2020040659004

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 39,878 hours, 14,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147801200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FORWARD CABIN FLOOR PANEL 221FF AT THE L1 DOOR. REPLACED FLOOR PANEL PER AMM 53-00-00.
